Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On numbers of the form $n^{4}+1$

Author: Daniel Shanks
Journal: Math. Comp. 15 (1961), 186-189
MSC: Primary 10.00
Corrigendum: Math. Comp. 16 (1962), 513-513.
MathSciNet review: 0120184
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society